Adderrall and Recovery from Capsulectomy?

I am rx'd adderral, i had a capsulectomy 2wks ago due to cc.My ps told me I can get back on my adderral but I was also told not to do anything that would increase my blood pressure. When i got home i looked up if adderrall increases blood pressure and from what I read, it does. Im confused as to why he said its ok to take my adderrall but not to do any activities that would increase my blood pressure? I need to be on my meds(for work,but DO NOT want to have ANOTHER surgery for cc?

Doctor Answers (5)

Confusion about Use of Medications after Revision a Breast Surgery?

+1

Although online forms can be useful for many purposes, specific questions regarding medications should be addressed by the patient's own plastic surgeon.  Do not hesitate to ask for clarification, if confusion exists.

 Best wishes.


San Diego Plastic Surgeon
5.0 out of 5 stars 681 reviews

Resuming Adderall after breast augmentation is an individual matter.

+1

As you have pointed out, Adderall can increase blood pressure but not necessarily. If there is any confusion about your surgeon's advice, call the office and make sure everything is understood.

Vincent N. Zubowicz, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 7 reviews

Medication questions following a capsulectomy

+1

The risk of a hematoma with a capsulectomy is higher than in a primary breast augmentation.  If Adderall increases your blood pressure it is a good idea to reduce your dose for the first week after surgery.  AT 2 weeks your are more than likely okay to result your therapy.  If you have any concerns then it would be best to discuss this with both your family physician and your plastic surgeon as you have stated that you need the medication to function at your job.  

Jeffrey Zwiren, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

Resuming adderall

+1

Your physician may have been concerned about hematoma (bleeding) risk immediately after surgery.  Typically, by two weeks out, there is very little risk of bleeding.  So, he or she may now feel comfortable restarting a medication that may have a little effect on your blood pressure.  There are probably still some activity restrictions, however, as your tissue is still healing.  But, by all means, confirm this information to be true with your surgeon.

Jennifer Lauren Crawford, MD
Austin Plastic Surgeon
5.0 out of 5 stars 6 reviews

Adderrall and Recovery from Capsulectomy?

+1

The only one who can explain the rationale for what sounds to you like contradictory advice is your surgeon, and it is completely appropriate to call for clarification. It may well be that your surgeon is not familiar with that medication. It may also be that high pressure is a rare side effect. 

All the best. 

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 30 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.